# SDR SWAA2013101721229

- Difficulty date: September 23, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,941 hours, 23,596 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 9911860
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FRAME CLIP CRACKED AT BS 1151, LONGERON 2L.  R &R CLIP IAW SRM & DRAWING.
